Alert archive / Arkansas / Flash Flood Warnings in 2025
Flash Flood Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 4, 2025, 3:10 PM CDT for 5 counties in Arkansas; 4 counties in Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2025, 3:10 PM CDT (20:10 UTC)
- Expired
- Apr 4, 2025, 9:03 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 87 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 5:05 PM CDT | FLASH FLOOD | Cedarville, AR | Thompson Road bridge is closed due to high water. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 115 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
692
WGUS54 KTSA 042010
FFWTSA
ARC007-015-033-087-143-OKC001-021-041-135-050215-
/O.NEW.KTSA.FF.W.0004.250404T2010Z-250405T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
310 PM CDT Fri Apr 4 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Benton County in northwestern Arkansas...
Northwestern Carroll County in northwestern Arkansas...
Northwestern Crawford County in northwestern Arkansas...
Northwestern Madison County in northwestern Arkansas...
Washington County in northwestern Arkansas...
East Central Cherokee County in east central Oklahoma...
Northeastern Sequoyah County in east central Oklahoma...
Adair County in northeastern Oklahoma...
Southeastern Delaware County in northeastern Oklahoma...
* Until 915 PM CDT Friday.
* At 310 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen today. Additional rainfall amounts of 1 to 3 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fayetteville... Springdale...
Rogers... Bentonville...
Siloam Springs... Berryville...
Stilwell... Eureka Springs...
Cedarville... Natural Dam...
Bella Vista... Lowell...
Farmington... Pea Ridge...
Prairie Grove... Gentry...
Elkins... Tontitown...
Gravette... West Fork...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3607 9480 3632 9459 3649 9445 3649 9387
3649 9347 3628 9365 3593 9395 3576 9409
3550 9432 3564 9462 3581 9501
FLASH FLOOD...RADAR INDICATED
$$
061 follow-up statement
483
WGUS74 KTSA 050203
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
903 PM CDT Fri Apr 4 2025
ARC007-015-033-087-143-OKC001-021-041-135-050213-
/O.CAN.KTSA.FF.W.0004.000000T0000Z-250405T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Carroll AR-Crawford AR-Madison AR-Washington AR-Adair
OK-Cherokee OK-Delaware OK-Sequoyah OK-
903 PM CDT Fri Apr 4 2025
...FLASH FLOOD WARNING FOR BENTON, NORTHWESTERN CARROLL,
NORTHWESTERN CRAWFORD, NORTHWESTERN MADISON, WASHINGTON AR, EAST
CENTRAL CHEROKEE, NORTHEASTERN SEQUOYAH, ADAIR AND SOUTHEASTERN
DELAWARE COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
See the Flood Warning for more information.
&&
LAT...LON 3607 9480 3632 9459 3649 9445 3649 9387
3649 9347 3628 9365 3593 9395 3576 9409
3550 9432 3564 9462 3581 9501
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 2:00 PM CDT, 1 hour 10 minutes earlier. Its key messages:
- Updated at 200 PM CDT Fri Apr 4 2025
- Strong/severe storms are likely this afternoon, focused across southeast Oklahoma into western Arkansas.
- High rain chances continue through Sunday morning, with heavy rain and flood potential continuing across southeast Oklahoma and western Arkansas.
- Much cooler weather arrives this weekend, with rain possibly changing to snow late Saturday night into Sunday morning north of Interstate 40. Minor accumulation is possible.
- A freeze is expected many areas Monday morning.
Area forecast discussion, Apr 4, 2:00 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
200 PM CDT Fri Apr 4 2025
...New SHORT TERM...
.KEY MESSAGES...
Updated at 200 PM CDT Fri Apr 4 2025
- Strong/severe storms are likely this afternoon, focused across
southeast Oklahoma into western Arkansas.
- High rain chances continue through Sunday morning, with heavy
rain and flood potential continuing across southeast Oklahoma
and western Arkansas.
- Much cooler weather arrives this weekend, with rain possibly
changing to snow late Saturday night into Sunday morning north
of Interstate 40. Minor accumulation is possible.
- A freeze is expected many areas Monday morning.
&&
.SHORT TERM...
(Through tonight )
Issued at 200 PM CDT Fri Apr 4 2025
Widespread showers and scattered thunderstorms continue this
afternoon, supported by warm advection in the 850-700 hPa layer and
good diffluence aloft. Over the next few hours the potential for
severe weather will intensify across southeast OK and northwest AR
as the upper level trough approaches and begins to become negatively
tilted. In the lower levels the boundary will see strong
frontogenesis as cold advection increases north of the boundary in
the surface to 900 hPa layer. This in conjunction with the more
favorable upper level dynamics will support the severe weather
threat ramping up.
There are several factors to consider for this afternoon and
evenings severe weather. The lifting boundary will probably become
tied up on the north side with the terrain in west-central AR, and
will be limited to the west by the advancing cold air. This should
limit surface based instability to mainly Le Flore, Sebastian, and
Franklin Counties. This area will be most susceptible to the severe
weather threat, including tornadoes, large hail, and damaging wind.
Elsewhere, roughly along and south/east of a line from McAlester to
Bentonville, elevated instability will support severe hail or wind
from any stronger cells that can form. This area will shrink from
the west as the cold air moves in, with most severe weather ending
sometime between 6-9 PM this evening.
The flood threat will continue to increase as storms develop across
southeastern portions of the forecast area, with areas of flash
flooding and minor-moderate river flooding developing. The
existing Flood Watch covers this threat for the areas most likely
to be impacted. Total rainfall today could be several inches in
the hardest hit locations.
A brief lull is then expected until late in the overnight period,
then yet another round of showers and storms will move in from the
southwest. Unlike the last few days, the chance of thunder will be
pretty low for the northwest half of the area, with more of a
moderate stratiform rain developing. For southeast OK a few storms
could become marginally severe with wind or hail, but it should be
brief. Any areas that are seeing flooding will see an exacerbation
of conditions given the additional rainfall. Lows tonight will
range from the mid 40s in NE OK to mid 50s in the southeast
portions of the area.
&&
.LONG TERM...
(Saturday through Friday)
Issued at 147 PM CDT Fri Apr 4 2025
The next round of rainfall will be ongoing Saturday morning, with
light to moderate rainfall for the entire forecast area, but with
pockets of heavier rainfall under any thunderstorms in southeast OK
into west-central AR. The rain threat will gradually diminish into
the afternoon with very breezy northerly flow developing and cooler
air spilling into the area. Winds will gust to 30-40 mph, but for
now elected to forego a Wind Advisory given speeds are only
marginally reaching criteria. With all of the additional rain,
several rivers will be pushed into moderate flood stage. Although
conditions will again briefly dry out Saturday evening, the upper
level low will pass overhead with one final round of wraparound
rainfall on the backside of the storm. This is expected Saturday
night into Sunday morning. Model guidance continues to show
uncertainty with respect to exactly where this heavier
precipitation band will set up as well as its intensity. With that
said, the timing is ideal to allow for maximum cooling of the
column, and areas of mixed rain and snow or perhaps all snow will
develop. As ground conditions remain warm, meaningful accumulation
is unlikely, but its certainly possible that anywhere across
northeast OK or northwest AR could see a brief dusting of snow
early Sunday morning. No travel impacts are anticipated.
Conditions finally dry out later Sunday with dry weather through
much of next week expected. Monday morning will likely be the
coldest this week, with many areas at or below freezing. Freeze
headlines are likely for Monday morning. Temperatures will
gradually warm back into the 70s and 80s with mostly sunny
conditions. River flooding will probably continue for several days
before subsiding, especially along main stem rivers. &&
.AVIATION...
(18Z TAFS)
Issued at 1224 PM CDT Fri Apr 4 2025
MVFR to IFR conditions are expected to prevail through the valid period
with rounds of showers/storms also expected to impact area sites.
&&
.AVIATION...
(18Z TAFS)
Issued at 1224 PM CDT Fri Apr 4 2025
MVFR to IFR conditions are expected to prevail through the valid period
with rounds of showers/storms also expected to impact area sites.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 45 49 34 50 / 70 90 90 30
FSM 53 53 40 52 / 90 100 90 30
MLC 48 51 35 51 / 90 100 90 20
BVO 45 49 33 52 / 60 90 80 20
FYV 46 49 33 49 / 80 100 90 30
BYV 46 47 34 45 / 80 100 90 40
MKO 47 50 34 49 / 80 100 100 30
MIO 44 46 34 49 / 50 90 90 40
F10 47 49 34 51 / 90 100 100 30
HHW 52 55 39 50 / 100 100 80 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ049-053-063-068>076.
AR...Flood Watch through Sunday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...06
LONG TERM....06
AVIATION...10Hazardous weather outlook, Apr 4, 12:18 PM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1218 PM CDT Fri Apr 4 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1218 PM CDT Fri Apr 4 2025 ...SEVERE WEATHER AND FLOODING THREAT INCREASE TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Far southeast Oklahoma into western Arkansas. ONSET...Later this afternoon. SEVERE THUNDERSTORM. RISK...Significant. AREA...Mainly southeast Oklahoma into west-central Arkansas. ONSET...This afternoon. AREA AT GREATEST RISK..Far southeast Oklahoma into west-central Arkansas. FLASH FLOOD. RISK...Elevated. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas. SIGNIFICANT WINDS. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Late Tonight. DISCUSSION... Scattered to numerous showers and thunderstorms continue early this afternoon across eastern Oklahoma into western Arkansas with the main concern at this point. Thunderstorms are expected to redevelop later this afternoon across far eastern Oklahoma into western Arkansas near a frontal boundary, with an elevated to significant risk of severe weather. If the frontal boundary retreats far enough to the north, environmental conditions will favor all modes of severe weather, including large hail, locally damaging winds, and tornadoes. This threat will shift to the east early this evening. Multiple rounds of thunderstorms between today and Saturday are expected to yield rainfall totals in the 4 to 8 inch range across far southeast Oklahoma into west central Arkansas, with 3 to 5 inches across the rest of southeast Oklahoma into far northwest Arkansas. Isolated totals over 8 inches are possible. The heavy rainfall is likely to result in some dangerous flash flooding and main-stem river flooding that will likely linger into early next week. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SUNDAY...Winter Weather Potential...High Wind Potential. MONDAY THROUGH THURSDAY...No Hazards. EXTENDED DISCUSSION... Rain may mix with or change to snow across parts of northeast Oklahoma and northwest Arkansas before ending late Saturday night into early Sunday. As mentioned above, main-stem river flooding will likely linger into early next week, otherwise an extended period of quiet weather is expected next week. EMERGENCY MANAGEMENT PLANNING STATEMENT... Severe weather and flooding impacts are likely to impact parts of eastern Oklahoma and northwest Arkansas now through the weekend. Multiple periods of response may be required. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 4, 9:57 AM CDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
957 AM CDT Fri Apr 4 2025
ARZ001-041530-
Benton AR-
957 AM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BENTON COUNTY
THROUGH 1030 AM CDT...
At 957 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Pea Ridge, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pea Ridge... Avoca...
Garfield... Gateway...
Hill Top... Walnut Hill...
Bentonville... Rogers...
Bella Vista...
This includes Interstate 49 between mile markers 88 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northwestern Arkansas.
&&
LAT...LON 3629 9402 3641 9423 3650 9416 3650 9387
3645 9387
TIME...MOT...LOC 1457Z 213DEG 49KT 3641 9407
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 4, 11:56 AM CDT, 3 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1156 AM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM Flash Flood 1 W West Fork 35.92N 94.20W
04/04/2025 Washington AR Broadcast Media
southbound on-ramp to I-49 in West Fork was
closed by the Arkansas Department of
Transportation.
&&Special weather statement, Apr 4, 1:27 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
127 PM CDT Fri Apr 4 2025
ARZ002-011-041900-
Carroll AR-Madison AR-
127 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MADISON AND CARROLL
COUNTIES THROUGH 200 PM CDT...
At 127 PM CDT, Doppler radar indicated a strong thunderstorm near
Hindsville, moving northeast at 75 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Rockhouse... Withrow Springs State Park...
Hindsville... Wesley...
Huntsville... Cabanal...
Forum... Alabam...
Pleasant Ridge... Urbanette...
Berryville... Green Forest...
Beaver... Grandview...
Best... Clifty...
Oak Hill... Georgetown...
Eureka Springs... Blue Eye...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3597 9385 3602 9395 3610 9394 3623 9389
3624 9387 3631 9387 3631 9382 3634 9387
3650 9377 3650 9330 3641 9330
TIME...MOT...LOC 1827Z 211DEG 64KT 3612 9389
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
69Special weather statement, Apr 4, 1:55 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
155 PM CDT Fri Apr 4 2025
OKZ071-073-075-041945-
Pittsburg OK-Latimer OK-McIntosh OK-
155 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MCINTOSH...
NORTHWESTERN LATIMER AND PITTSBURG COUNTIES THROUGH 245 PM CDT...
At 154 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Kiowa, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Mcalester... Canadian...
Indianola... Pittsburg...
Crowder... Kiowa...
Haywood... Blocker...
Dow... Bache...
Arrowhead State Park... Hartshorne...
Haileyville... Featherston...
Mcalester Regional Airport... Krebs...
Alderson... Blanco...
Savanna...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3468 9589 3468 9609 3471 9609 3526 9576
3507 9535 3506 9535 3459 9576 3459 9588
TIME...MOT...LOC 1854Z 211DEG 49KT 3470 9598
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
69Special weather statement, Apr 4, 2:33 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
233 PM CDT Fri Apr 4 2025
OKZ070>075-042015-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-Sequoyah OK-
McIntosh OK-
233 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HASKELL...EASTERN
MCINTOSH...NORTHWESTERN SEQUOYAH...NORTHWESTERN LATIMER...
NORTHEASTERN PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 315
PM CDT...
At 232 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Blocker, moving northeast at 65 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Greenleaf State Park... Whitefield...
Marble City... Webbers Falls...
Kinta... Porum...
Warner... Brushy Lake State Park...
Featherston... Stigler...
Gore... Lake Tenkiller State Park...
Keefeton... Briartown...
Vian... Box...
Blocker... Robbers Cave State Park...
Arrowhead State Park... Quinton...
This includes Interstate 40 in Oklahoma between mile markers 267 and
302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3511 9567 3564 9537 3564 9468 3491 9539
TIME...MOT...LOC 1932Z 212DEG 58KT 3503 9549
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
69Special weather statement, Apr 4, 3:07 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
307 PM CDT Fri Apr 4 2025
ARZ001-OKZ063-068-069-042045-
Benton AR-Adair OK-Cherokee OK-Delaware OK-
307 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BENTON...
SOUTHEASTERN DELAWARE...NORTHWESTERN ADAIR AND EASTERN CHEROKEE
COUNTIES THROUGH 345 PM CDT...
At 306 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northwest of Cherokee Landing State Park, moving northeast at 65 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tahlequah... Eldon...
Maysville... Proctor...
Kansas... Colcord...
Cherokee Landing State Park... Scraper...
Twin Oaks... Cherokee City...
West Siloam Springs... Oaks...
Natural Falls State Park... Siloam Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3648 9462 3639 9450 3616 9456 3569 9494
3577 9513 3615 9495
TIME...MOT...LOC 2006Z 212DEG 58KT 3581 9499
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 52 min |
| Apr 4, 6:15 AM CDT | Special Weather Statement | TSA | Madison | 45 min |
| Apr 4, 7:01 AM CDT | Special Weather Statement | TSA | Carroll | 29 min |
| Apr 4, 7:31 AM CDT | Special Weather Statement | TSA | Madison | 29 min |
| Apr 4, 9:11 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Madison, Washington | 5 hr |
| Apr 4, 9:15 AM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 65 hr |
| Apr 4, 9:17 AM CDT | Special Weather Statement | TSA | Benton | 28 min |
| Apr 4, 9:57 AM CDT | Special Weather Statement | TSA | Benton | 33 min |
| Apr 4, 11:04 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Washington | 4 hr |
| Apr 4, 1:27 PM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Apr 4, 3:12 PM CDT | Areal Flood Advisory | TSA | Crawford | 47 min |
| Apr 4, 3:34 PM CDT | Special Weather Statement | TSA | Franklin, Madison | 41 min |
| Apr 4, 3:37 PM CDT | Special Weather Statement | TSA | Benton | 23 min |
| Apr 4, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Franklin, Madison | 13 min |
| Apr 4, 3:49 PM CDT | Special Weather Statement | TSA | Benton, Washington | 41 min |
| Apr 4, 3:59 PM CDT | Flash Flood Warning | TSA | Crawford | 5 hr |
| Apr 4, 4:07 PM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 53 min |
| Apr 4, 4:21 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Sebastian | 43 min |
| Apr 4, 4:59 PM CDT | Special Weather Statement | TSA | Franklin | 46 min |
| Apr 4, 5:04 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian | 3 hr |
| Apr 4, 5:09 PM CDT | Areal Flood Advisory | TSA | Carroll, Madison, Washington | 3 hr |
| Apr 4, 5:58 PM CDT | Special Weather Statement | TSA | Benton | 17 min |
| Apr 4, 6:09 PM CDT | Special Weather Statement | TSA | Benton | 21 min |
| Apr 4, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 30 min |
| Apr 4, 6:37 PM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Apr 4, 4:43 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 32 min |
| Apr 4, 4:56 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 34 min |
| Apr 4, 5:08 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| Apr 4, 5:12 AM CDT | Special Weather Statement | TSA | Pushmataha | 48 min |
| Apr 4, 5:27 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 9 min |
| Apr 4, 5:29 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 46 min |
| Apr 4, 5:48 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 42 min |
| Apr 4, 6:01 AM CDT | Special Weather Statement | TSA | Pittsburg | 29 min |
| Apr 4, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 53 min |
| Apr 4, 6:32 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 43 min |
| Apr 4, 6:58 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 17 min |
| Apr 4, 7:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Rogers and 2 more | 34 min |
| Apr 4, 7:50 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 25 min |
| Apr 4, 8:44 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 5 hr |
| Apr 4, 1:55 PM CDT | Special Weather Statement | TSA | Pittsburg | 50 min |
| Apr 4, 2:30 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Apr 4, 2:33 PM CDT | Special Weather Statement | TSA | Haskell | 42 min |
| Apr 4, 3:07 PM CDT | Special Weather Statement | TSA | Cherokee | 38 min |
| Apr 4, 3:19 PM CDT | Special Weather Statement | TSA | Pushmataha | 41 min |
| Apr 4, 4:43 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Apr 4, 5:05 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Pushmataha | 8 min |
| Apr 4, 5:13 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pushmataha | 5 hr |
Nearby
Flash Flood Warnings in Arkansas, 2025Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.